Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Arch Rational Mech Anal

Search In Journal Title:

Abbravation: Archive for Rational Mechanics and Analysis

Search In Journal Abbravation:

Publisher

Springer Berlin Heidelberg

Search In Publisher:

DOI

10.1007/bf03045348

Search In DOI:

ISSN

1432-0673

Search In ISSN:
Search In Title Of Papers:

Weak Solutions of the Navier–Stokes Equations for

Authors: Misha Perepelitsa
Publish Date: 2014/03/27
Volume: 212, Issue: 3, Pages: 709-726
PDF Link

Abstract

We consider the Navier–Stokes equations for the motion of compressible viscous flows in a halfspace mathbbRn + n =  2  3 with the noslip boundary conditions We prove the existence of a global weak solution when the initial data are close to a static equilibrium The density of the weak solution is uniformly bounded and does not contain a vacuum the velocity is Hölder continuous in x t and the material acceleration is weakly differentiable The weak solutions of this type were introduced by D Hoff in Arch Ration Mech Anal 114115–46 1991 Commun Pure and Appl Math 55111365–1407 2002 for the initialboundary value problem in Omega = mathbbRn and for the problem in Omega = mathbbRn + with the Navier boundary conditions


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: